Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Done Lipid profile test, taking lipicard, exercise, dizziness, tired, no concentration. How to lower triglyceride level?

Hi, Recently i have done my Lipid profile Test where my Triglycerides levels are 540 and TC - 141 and HDL - 35. I am male/30Yrs with no smoking and alcohol habits and my parents cholestrol levels are normal. For the past 2 weeks I am taking Lipicard 160mg and started physical exercise for 30 mins. After taking these medication, I am feeling dizziness in the day time, Not able to concentrate on my work, Feel like very tired. Is it because of the medication? Can you please suggest best way to lower my triglyceride level and when to stop my medication? Do i need to take any other test (i.e TMT, echo) due to very high Triglycerides level? Thanks in advance
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Thank you for posting at HCM.

More common side effects of Lipicard may include: Abdominal pain, back pain, headache, respiratory disorders. This medicament should not be used for too long because it causes liver and other organs damage, and this is the reason why you feel dizziness and tired.
You can lower your high triglyceride by following this steps:
1) You should control your weight, by eating high fiber foods, limit sugar and fats. Do not eat eggs, meat. *YOU SHOULD NOT EAT FAST-FOODS*
2) Make a diabet test.
3) Control the functions of your thyroid.
4) Also check your kidney for any disease.

Take Care.


Answered: Sat, 12 Oct 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor